# SDR SWAA2025060577149

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Zone  200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA UPPER EMERGENCY LIGHT 1EA BURN BULB 2025-291369 <[01].  REPLACED FWD ENTRY AREA UPPER EMERGENCY LIGHT 1EA IAW B737-700 AMM 33-51-01-960-801.  TEST IS OK; [02] REPLACED FWD ENTRY AREA UPPER EMERGENCY LIGHT 1EA IAW B737-700 AMM 33-51-01-960-801.  TEST IS OK.
